MAUDE Adverse Event Report: MEDIVATORS INC. DSD-201; AUTOMATED ENDOSCOPE REPROCESSOR

MEDIVATORS INC. DSD-201; AUTOMATED ENDOSCOPE REPROCESSOR
Medical Device Problem Codes Contamination /Decontamination Problem (2895); Device Contamination With Biological Material (2908)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The facility reported performing an endoscopy procedure on a patient with an endoscope which was reprocessed in their dsd-201 automated endoscope reprocessor.During the procedure tissue was found within the endoscope suspected to be from a previous patient.This is potential for patient cross-contamination.The initial reporter checked the operations of their dsd-201 aer and determined all settings and operations were functioning properly.He reported understanding this event is related to improper pre-cleaning of the endoscope.He stated the facility does not have any questions or concerns regarding the medivators aer.There was no report of patient harm and no report of additional medical attention being sought by the patient.This complaint will continue to be monitored in the medivators complaint handling system.
 
Event or Problem Description
The facility reported that while performing an endoscopy procedure, tissue was found in the endoscope from the previous patient.This indicates improper pre-cleaning.There is a potential for patient cross-contamination.

Brand Name
DSD-201
Common Device Name
AUTOMATED ENDOSCOPE REPROCESSOR
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
MDR Report Key7097990
Report Number2150060-2017-00051
Device Sequence Number1874108
Product Code FEB
UDI-Device Identifier00677964033858
UDI-Public00677964033858
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K914145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 12/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/09/2017
Initial Report FDA Received Date12/07/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;